# SDR SWAA1201132

- Difficulty date: January 23, 2012
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 50,382 hours, 40,734 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CHORD CORRODED AT BS 328, BETWEEN RBL 14 TO RBL 49.  REPAIRED BEAM PER SRM.
